Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the basis problem for Siegel-Hilbert modular forms


Author: Jinghua Kuang
Journal: Bull. Amer. Math. Soc. 25 (1991), 61-67
MSC (1985): Primary 11F41, 11F27
MathSciNet review: 1090405
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11F41, 11F27

Retrieve articles in all journals with MSC (1985): 11F41, 11F27


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1991-16025-8
PII: S 0273-0979(1991)16025-8